# SDR ASAA1057847

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 12,200 hours, 3,627 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 NR 2 ENG FMC CDU FAULTS FOUND FAULT CODE 77 10852 BOTTOM RT EGT SIGNAL OUT OF RANGE (T49552) ON 5 OUT OF 10 FLT LEGS.  IN FLIGHT HISTORY LONG TERM FAULT.  FOUND CJ9 HARNESS HAS WORN PINS AT DP0913 FOR T495S2.  REMOVED AND REPLACED CJ9 HARNESS ON NR 2 ENGINE REF MM 73 21 06.  OPS NORMAL REF MM 73 21 00.  SEAMC NOTIFIED.
